# SDR 2012FA0000355

- Difficulty date: June 2, 2012
- Submitted: June 6, 2012
- Operation: General aviation
- Aircraft: N244TA
- Make and model: Cirrus SR22
- Aircraft serial: 22T0138
- Aircraft time: 190 hours
- Engine: Cont TSIO550A
- Engine time: 229 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Check Valve
- Part number: 646717
- Condition: Obstructed
- Location: Zone 400
- Part time: 229 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

DURING SCHEDULED ANNUAL INSPECTION, OIL COOLER REMOVED TO PERFORM A WELD REPAIR TO A CRACKED MOUNTING FLANGE.  AFTER REINSTALLATION AND COMPLETION OF THE ANNUAL, A POWER RUN UP WAS SCHEDULED.  AFTER TAXI OUT AND UPON POWER APPLICATION FOR THE RUN UP, THE COCKPIT FILLED WITH SMOKE.   ENGINE AND ALL COMPONENTS WERE SOAKED WITH OIL.  REMOVED AND DISASSEMBLED TURBINE OIL PRESSURE LINE CHECK VALVE.  A SMALL PIECE OF GASKET MATERIAL WAS FOUND LODGED IN THE CHECK VALVE.  IT IS ASSUMED THAT THE CHECK VALVE REMAINED OPEN AFTER THE LEAK CHECK RUN UP WHICH OCCURRED SHORTLY BEFORE THE SCHEDULED FLIGHT.   THE CHECK VALVE WAS CLEANED AND REASSEMBLED.  ALL DUCTS AND HOSES CLEANED.  RUN UP AND FLIGHT SUCCESSFUL.
